Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Finiteness of homological filling functions

Joshua W. Fleming and Eduardo Martínez-Pedroza

Vol. 11 (2018), No. 4, 569–583

Let G be a group. For any G-module M and any integer d > 0, we define a function FVMd+1 : {} generalizing the notion of (d+1)-dimensional filling function of a group. We prove that this function takes only finite values if M is of type FPd+1 and d > 0, and remark that the asymptotic growth class of this function is an invariant of M. In the particular case that G is a group of type FPd+1, our main result implies that its (d+1)-dimensional homological filling function takes only finite values.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Dehn functions, homological filling function, isoperimetric inequalities, finiteness properties of groups
Mathematical Subject Classification 2010
Primary: 20F65, 20J05
Secondary: 16P99, 28A75, 57M07
Received: 15 September 2016
Accepted: 22 July 2017
Published: 15 January 2018

Communicated by Kenneth S. Berenhaut
Joshua W. Fleming
Memorial University of Newfoundland
St. John’s, NL
Eduardo Martínez-Pedroza
Memorial University of Newfoundland
St. John’s, NL